# SDR 2004FA0000342

- Difficulty date: March 15, 2004
- Submitted: April 29, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12P0201
- Part serial: C04652
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-13.  DOM: AUG 1981.
